Global solutions of semirelativistic hartree type equations

Yonggeun Cho, Tohru Ozawa

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider initial value problems for the semirelativistic Hartree type equations with cubic convolution nonlinearity F(u) = (V * |u| 2)u. Here V is a sum of two Coulomb type potentials. Under a specified decay condition and a symmetric condition for the potential V we show the global existence and scattering of solutions.

Original languageEnglish
Pages (from-to)1065-1078
Number of pages14
JournalJournal of the Korean Mathematical Society
Volume44
Issue number5
DOIs
Publication statusPublished - 2007 Sep

    Fingerprint

Keywords

  • Coulomb type potentials
  • Global existence
  • Scattering
  • Semirelativistic Hartree type equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this